# SDR RAIA2009020900003

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,557 hours, 20,352 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7888 - ORD - NR 1 ENGINE T/R DISAGREE MESSAGE ON TAKEOFF.  MAINTENANCE DEFERRED NR 1 THRUST REVERSER IAW EMB 145 MEL PROCEDURE.
